MAUDE Adverse Event Report: ICU MEDICAL, INC. HYPO NEEDLE-PRO 19G; NEEDLE, HYPODERMIC, SINGLE LUMEN

ICU MEDICAL, INC. HYPO NEEDLE-PRO 19G; NEEDLE, HYPODERMIC, SINGLE LUMEN
Catalog Number EL1915
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/01/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional information becomes available.
 
Event or Problem Description
It was reported that there was a detached needle.An australian pharmacy (facility details not provided) reported incident involving olanzapine depot injection where a faulty needle was identified after administration.A patient came in for their regular monthly olanzapine 405 mg injection.The injection was prepared and given as usual.After the injection, the needle came off the syringe, leaving the needle in the patient.The needle was safely removed, and the patient was not harmed.The needle was disposed of by the pharmacy after use and was not retained.
 
Additional Manufacturer Narrative
G1 - mfg contact office address 1, g1 - mfg contact office city, g1 - contact office region state, and g1 - contact office zip code: correction.H6.Codes: updated.One (1) photo provided for evaluation; one (1) photo provided, confirms the complaint of the needle becoming detached.No product was returned for evaluation.The reported complaint can be confirmed from the photo provided.However, the root cause was unable to be determined.A device history record (dhr) review showed there were no discrepancies or non-conformances during the manufacturing of the reported lot number.If the product is returned the manufacturer will re-open the complaint for further device analysis.

Brand Name
HYPO NEEDLE-PRO 19G
Common Device Name
NEEDLE, HYPODERMIC, SINGLE LUMEN
Manufacturer (Section D)
ICU MEDICAL, INC.
10 bowman dr
keene NH 03431
Manufacturer Contact
reed covert
10 bowman dr
keene, NH 03431
2247062300
MDR Report Key24158150
Report Number1217052-2026-00001
Device Sequence Number9205221
Product Code FMI
UDI-Device Identifier20351688075670
UDI-Public(01)20351688075670(17)270428(10)4279250
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K923127
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberEL1915
Device Lot Number4279250
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/02/2026
Supplement Date Received by Manufacturer01/28/2026
Initial Report FDA Received Date01/22/2026
Supplement Report FDA Received Date02/09/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/01/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown